# SDR SWIA200413558

- Difficulty date: July 6, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 67 hours, 51 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION EICAS MESSAGE AT 31,000 FT.  ADJUSTED TARGET ON LEFT DOOR PROXIMITY SENSOR.  OPERATIONAL CHECK GOOD.
